Avatar universal

bitter taste

for the few days I have been having the most awful bitter taste on my lips and my fingers. Nothing in my diet has changed except for taking Magnesium supplement for restless legs. HELP !!!
Read more
Discussion is closed
Cancel
Follow
Upvote - 0
2 Answers
Page 1 of 1
351246 tn?1379685732
Hi
Welcome to the MedHelp forum!
Magnesium gives a bitter taste to its salts and to any product that contains it. Hence magnesium supplements are known to cause bitter taste in mouth.
OK here are a few tips for you. Try them. They should help. Have citrus juices, lemonade and foods marinated in vinegar. Brush your teeth and your tongue with a tongue cleaner at least twice in a day and surely at bedtime. Vit C tablets, over the counter oral mouthwashes will help fight the taste. Increase fibers in the diet. Eat fresh things like apples that are crunchy or rough things like popcorn scrapes the white debris off the tongue. If these do not help, you will have to ask the doctor for a different medicine for the RLS.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!

Discussion is closed
Cancel
Comment
Avatar universal
I've had that before but I wasn't taking any supplements. I found everything I ate tasted bitter too. It went away after a couple of weeks by itself.
Discussion is closed
Cancel
Comment
A
A
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1518219421
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT